# SDR ZZDA2011210

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN MAIN ENTRY SUBFLOOR WEB, STA 196, LBL 54, CORROSION.  ACCOMPLISHED SUBFLOOR WEB DOUBLER REPAIR PER B717 SRM 51-70-10.
